MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; CROSSCLIP

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; CROSSCLIP
Model Number 7118-1818KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the following sterile implants and individual component parts were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances were found in any of these records that were reviewed.Description, part number, lot number.Himax 18mm x 18mm x 18mm - sterile kit, 7118-1818kt, 500184.Himax 18mm x 18mm x 18mm - sterile kit, 7118-1818kt, 102888.Himax 18mm x 18mm x 18mm - component, 240008ep, 102887.
 
Event or Problem Description
Doctor reports that on (b)(6) 2018 he performed a n-c fusion of the medial, intermediate, and lateral cuneiforms to the navicular bone using 2 himax 18mmx18mmx18mm staples and 2 himax 15mmx15mmx15mm staples.He says that one of the 18mm himax staples broke on the proximal leg at some point post-operation.Doctor reports that fusion did occur in the joint between the medial cuneiform and the navicular bones.

Brand Name
DYNAFORCE
Common Device Name
CROSSCLIP
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501596
Report Number3020584246-2022-00031
Device Sequence Number14812179
Product Code JDR
UDI-Device Identifier00815432023363
UDI-Public00815432023363
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2020
Device Model Number7118-1818KT
Device Lot Number500184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale